# SDR ASAA2019102193052

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 22,889 hours, 7,372 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK/ MAP FLAGS LEFT FMC. QRH PROCEDURE COMPLETED. OPS NORMAL. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 801. LEFT FMC OPS CHECK GOOD. THIS CLEARS MEL 34-36J.
